Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 365424, 5 pages
Research Article

A Note on Jordan Triple Higher *-Derivations on Semiprime Rings

Mathematics Department, Al-Azhar University, Nasr City, Cairo 11884, Egypt

Received 9 February 2014; Accepted 26 March 2014; Published 9 April 2014

Academic Editors: E. Aljadeff, A. Jaballah, A. Kılıçman, F. Kittaneh, and H. You

Copyright © 2014 O. H. Ezzat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. H. Ezzat, “A Note on Jordan Triple Higher *-Derivations on Semiprime Rings,” ISRN Algebra, vol. 2014, Article ID 365424, 5 pages, 2014. doi:10.1155/2014/365424